# SDR YENA201708160664

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2387
- Aircraft time: 51,338 hours, 18,103 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 11DEF.  FOUND THE WIRE HARNESS DAMAGED.  THE WIRE HARNESS WAS REPLACED IAW AWM 94-40-01. EMERGENCY LIGHTS OPS CHECKED SATISFACTORY IAW AMM 33-51-00.
